Beni-Suef University Journal of Basic and Applied Sciences (Aug 2022)

Mathematical modeling in perspective of vector-borne viral infections: a review

  • Ramakant Prasad,
  • Surendra Kumar Sagar,
  • Shama Parveen,
  • Ravins Dohare

DOI
https://doi.org/10.1186/s43088-022-00282-4
Journal volume & issue
Vol. 11, no. 1
pp. 1 – 21

Abstract

Read online

Abstract Background Viral diseases are highly widespread infections caused by viruses. These viruses are passing from one human to other humans through a certain medium. The medium might be mosquito, animal, reservoir and food, etc. Here, the population of both human and mosquito vectors are important. Main body of the abstract The main objectives are here to introduce the historical perspective of mathematical modeling, enable the mathematical modeler to understand the basic mathematical theory behind this and present a systematic review on mathematical modeling for four vector-borne viral diseases using the deterministic approach. Furthermore, we also introduced other mathematical techniques to deal with vector-borne diseases. Mathematical models could help forecast the infectious population of humans and vectors during the outbreak. Short conclusion This study will be helpful for mathematical modelers in vector-borne diseases and ready-made material in the review for future advancement in the subject. This study will not only benefit vector-borne conditions but will enable ideas for other illnesses.

Keywords